I am male, 38 yrs old, Teetotaller. I have a history of kidney stones which are usually small enough to pass through the urine. I had a LFT done 6 months earlier and elevated results were reported. I had a Sonography done and the report indicated fat pressing against my liver. The MD I visited explained that this was a result of being obese and put me on medication of URSOCOL 300 mg for 2 tablets for 30 days. I completed the course.
Today (6 months since I had done my first test) I have re-done a LFT and following are the readings:
I also have elevated liver enzymes, Its really really scary to think about, and if your a hypocondriac like me then its even scarier, I have RUQ pain and have had it for about 2 years, Ultrasound shows fatty infiltration as does CT..I was never put on any medication for this, But the medication your on can very well Raise your liver enzymes temporarily. I would give it some time relax and try not to freak out, although your ALT is rather high meaning probably from medicaiton because if it were heptocellular carcinoma,(liver cancer) or cirrohis the ALT is usuallt only mildly elevated, hope this helps relax and keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.